Nonlinear behaviour of the socio-economic dynamics for lake eutrophication control

Iwasa, Y., Uchida, T. and Yokomizo, H. (2006) Nonlinear behaviour of the socio-economic dynamics for lake eutrophication control. Ecological Economics, 63 1: 219-229. doi:10.1016/j.ecolecon.2006.11.003


Author Iwasa, Y.
Uchida, T.
Yokomizo, H.
Title Nonlinear behaviour of the socio-economic dynamics for lake eutrophication control
Journal name Ecological Economics   Check publisher's open access policy
ISSN 0921-8009
Publication date 2006-01-01
Sub-type Article (original research)
DOI 10.1016/j.ecolecon.2006.11.003
Volume 63
Issue 1
Start page 219
End page 229
Total pages 11
Editor Cleveland, C. J.
Place of publication Netherlands
Publisher Elsevier BV
Language eng
Subject C1
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
Spatial Ecology Lab Publications
School of Biological Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 26 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 26 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 16 Apr 2008, 22:09:46 EST by Gail Walter on behalf of School of Biological Sciences